# SDR UPS04843513

- Difficulty date: October 29, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 67,297 hours, 25,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: DWGS2750825
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT STA 1080 ABOVE L36.  REMOVAL EXCEEDED ALLOWABLE LIMITS.  NDT VERIFIED MAT`L THICKNESS FROM 0.111- 0.154 REMOVED FRAME CAP AND 3 GUSSETS FROM L33R TO L35L REF SRM 51-1-21, 51-1-20D.  FABRICATED AND INSTALLED REPAIR STRAP FROM 7075T7-.080 PER UPS RA NR DC8-53-20444, SAA SK798-748.  RE-INSTALLED CAP AND GUSSETS REF SRM 51-1-21, 51-1-20D, 51-1-8.
